# SDR CA031106010

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 6,191 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: 41000885
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING X-RAY INSPECTION OF THE VERTICAL STABILIZER A CRACK APPROXIMATELY .7500 INCH LONG WAS NOTED ON P/N 410008-85 CHANNEL LOCATED IN THE LOWER SECTION OF THE VERTICAL STABILIZER. THIS PART IS LOCATED IN THE AREA SUBJECT TO AD 95-13-02. THE CRACK IS RUNNING ALONG THE RT VERTICAL FLANGE OF THE CHANNEL AND STARTS AT THE CORNER RELIEF. THE AIRCRAFT HAD BEEN MODIFIED IAW SB 218 PT 2. THE AIRCRAFT WILL BE REPAIRED PRIOR TO RETURNING TO SERVICE.
